hrcak mascot   Srce   HID

Stručni rad

A case of paraquat poisoning

F. Gulič ; Oddelek za interne bolezni i Oddelek za patološka morfologija Splošne bolnice, Maribor
M. Hojs ; Oddelek za interne bolezni i Oddelek za patološka morfologija Splošne bolnice, Maribor
F. Rogl ; Oddelek za interne bolezni i Oddelek za patološka morfologija Splošne bolnice, Maribor

Puni tekst: hrvatski, pdf (5 MB) str. 227-231 preuzimanja: 236* citiraj
APA 6th Edition
Gulič, F., Hojs, M. i Rogl, F. (1975). Slučaj otrovanja parakvatom. Arhiv za higijenu rada i toksikologiju, 26 (3), 227-231. Preuzeto s https://hrcak.srce.hr/167158
MLA 8th Edition
Gulič, F., et al. "Slučaj otrovanja parakvatom." Arhiv za higijenu rada i toksikologiju, vol. 26, br. 3, 1975, str. 227-231. https://hrcak.srce.hr/167158. Citirano 27.02.2021.
Chicago 17th Edition
Gulič, F., M. Hojs i F. Rogl. "Slučaj otrovanja parakvatom." Arhiv za higijenu rada i toksikologiju 26, br. 3 (1975): 227-231. https://hrcak.srce.hr/167158
Harvard
Gulič, F., Hojs, M., i Rogl, F. (1975). 'Slučaj otrovanja parakvatom', Arhiv za higijenu rada i toksikologiju, 26(3), str. 227-231. Preuzeto s: https://hrcak.srce.hr/167158 (Datum pristupa: 27.02.2021.)
Vancouver
Gulič F, Hojs M, Rogl F. Slučaj otrovanja parakvatom. Arh Hig Rada Toksikol. [Internet]. 1975 [pristupljeno 27.02.2021.];26(3):227-231. Dostupno na: https://hrcak.srce.hr/167158
IEEE
F. Gulič, M. Hojs i F. Rogl, "Slučaj otrovanja parakvatom", Arhiv za higijenu rada i toksikologiju, vol.26, br. 3, str. 227-231, 1975. [Online]. Dostupno na: https://hrcak.srce.hr/167158. [Citirano: 27.02.2021.]

Sažetak
A girl eighteen years old drank about 40 ml of the 20% paraquat in order to commit suicide. Five days after the ingestion of the poison she was admitted at the intensive care unit. On admission corrosions of the mucous membrane of the tongue and pharynx were manifest. There were also slight renal lesions with pathological findings in the renal function tests. Gas analyses of the arterial blood showed gas diffusion disturbances in the lungs. Ten days after a shortage of breath was noticeable and was becoming worse until her death on the seventeenth day following the ingestion of paraquat. The treatment consisted of forced diuresis, corticosteroids, antibiotics, cardiotonics and oxygen. Histologically, the most pronounced changes were in the lungs: diffuse interstitial fibrosis and proliferation of bronchiolar epithelium. Changes were also found in the liver, spleen, kidneys, brain, and heart.

Hrčak ID: 167158

URI
https://hrcak.srce.hr/167158

[hrvatski]

Posjeta: 349 *